MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cellulitis (1768)
Date of Event 11/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported being injected in lips, sides of the face, and crow¿s feet with one syringe of juvéderm® ultra xc, two syringes of juvéderm volbella® xc, and one syringe of juvéderm voluma® xc.The patient was concomitantly injected in the forehead with botox®.Days later, the patient¿s lips ¿started getting bigger, it was very painful, and the left side of the face was swollen.¿ the patient was instructed to take arnica, but the ¿pain¿ kept getting worse.The patient visited the er, who notified the patient that the event was ¿a bad infection called cellulitis.¿ the patient was treated with iv and oral antibiotics.The patient reported that the ¿swelling has gone done¿ but a ¿big bump¿ remains.Additionally, the healthcare professional additionally reported that the patient called the office and reported the event 9 days post-injection and scheduled a follow up.The following day, the patient was advised to take arnica before the follow up.Three days later, the patient reported that they were treated at the er.The healthcare professional added that ¿the following day after the er visit, the inflammation went down but the nodules were still there, since the patient is prone to cold sores.¿ it was not believe that the event is cellulitis because "cellulitis doesn¿t go down in 24 hours and it would infect the whole area.¿ the event is ongoing.This is the same event and the same patient reported under mdr id # 3005113652-2021-03451 (allergan complaint #(b)(4)) and mdr id # 3005113652-2021-03452 (allergan complaint #(b)(4)).This mdr is being submitted for the first suspect product, juvéderm® ultra xc.
 
Additional Manufacturer Narrative
Suspect product: lot # 918.Concomitant therapies: botox®.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.The filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
JUVEDERM ULTRA XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key12968300
Report Number3005113652-2021-03450
Device Sequence Number4423634
Product Code LMH
UDI-Device Identifier30888628000081
UDI-Public30888628000081
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/16/2022
Device Catalogue Number94154
Device Lot NumberH24LB10384
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2021
Initial Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JUVÉDERM VOLBELLA® XC, JUVÉDERM VOLUMA® XC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale